From Pigou to Extended Liability: On the Optimal Taxation of Externalities under Imperfect Financial Markets

Tirole, Jean (2010) From Pigou to Extended Liability: On the Optimal Taxation of Externalities under Imperfect Financial Markets. Review of Economic Studies, 77 (2). pp. 697-729.

This is the latest version of this item.

[img]
Preview
Text
Download (8MB) | Preview
Official URL: http://tse-fr.eu/pub/10876
Item Type: Article
Language: English
Date: April 2010
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 06:01
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:10876
URI: http://publications.ut-capitole.fr/id/eprint/3327

Available Versions of this Item

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year